Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LATOO

For those of you who cleared AFTER your course was over...

Recommended Posts

Im on my 5th month, still breaking out. My derm said it is up to me whether I want to do 6 months or not. I really could use some outside opinions from you guys who have finished...

If I get off accutane at the end of my 5 months I will have accumulated 153mg/kg.

I know a lot of you said u cleared AFTER treatment ended so should I go ahead and end my course once these 5 months are over.....OR.....since Im not clear stay on for 6 months (although I doubt I will ever be clear on accutane since I have only been WORSE since starting treatment).

Opinions PLEASE!!!!!!!!!!!!!!!

Thanks.

Share this post


Link to post
Share on other sites

I'd go for the 6th. Just to try and take it out.

If it does work after your course, you should come back and tell us :D I need a little encouragement.

Share this post


Link to post
Share on other sites

I will.

I will reach my cumulative dosage after the 5th month....thats why I didnt know if it would be necessary to do a 6th.

Share this post


Link to post
Share on other sites

Thats what my problem was too.. I had finished up with my 5th month, the derm wanted me to go another month but I just coiuldnt handle the side effecvts any longer. I heard it gets better once ur off of it..sooo idk..I hope so..

Share this post


Link to post
Share on other sites

Get off it now. You've already gone above the recommended 'high' cumulative dose ratio so what's the point in risking things further and possibly suffering more. Stop now and see what happens.

Share this post


Link to post
Share on other sites
Thats what my problem was too.. I had finished up with my 5th month, the derm wanted me to go another month but I just coiuldnt handle the side effecvts any longer. I heard it gets better once ur off of it..sooo idk..I hope so..

Are you off it now? If so how long, and what have your results been?

Thanks you guys for your replies!!! I am on 80mg this month and it seems to be making me light headed so Idk maybe this will go away soon....if not im going to switch off between 40 and 80 Even if I did only 40mg this month I would still reach my cumulative dosage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×